A GENERALIZATION OF INVERSE SCHWARZ'S INEQUALITY

Authors

  • GOU-SHENG YANG Department of Ma.thematics, Tamka.ng University, Ta.msui, Ta.iwa.n 25137.
  • KAI-YU TENG Department of Ma.thematics, Tamka.ng University, Ta.msui, Ta.iwa.n 25137.

DOI:

https://doi.org/10.5556/j.tkjm.23.1992.4534

Keywords:

INVERSE SCHWARZ'S INEQUALITY

Abstract

A GENERALIZATION OF INVERSE SCHWARZ'S INEQUALITY

References

H. Alzer, "On an integral inequality of R. Bellman", Tamkang J. Math. Vol. 22, No. 2 (1991) 187-191.

R. Bellman, "Converses of Schwarz's inequality", Duke Math. J. 23 (1956), 429-434.

L. Berward, "Verallgemeinerung eines Mittelwertsatzes von J. Favard fur Positive Konk­ave Funktionen", Acta Math. 79 (1947), 17-37.

P. Frank and G. Pick, "Distanzchātzungen im Functionenraum : I" Math. Ann. 78 1915 354-375.

Downloads

Published

1992-06-01

How to Cite

YANG, G.-S., & TENG, K.-Y. (1992). A GENERALIZATION OF INVERSE SCHWARZ’S INEQUALITY. Tamkang Journal of Mathematics, 23(2), 117–121. https://doi.org/10.5556/j.tkjm.23.1992.4534

Issue

Section

Papers

Most read articles by the same author(s)

1 2 3 > >>